Alert archive / New Jersey / Low Water Advisories in 2012

Low Water Advisory 1, NWS Philadelphia/Mount Holly

February 25, 2012

NWS Philadelphia/Mount Holly issued this low water advisory at Feb 25, 2012, 3:31 AM EST. It took effect at Feb 25, 2012, 2:00 PM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2012, 3:31 AM EST (08:31 UTC)
In effect from
Feb 25, 2012, 2:00 PM EST
Expired
Feb 25, 2012, 9:00 PM EST
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WHUS71 KPHI 250831
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 AM EST SAT FEB 25 2012

ANZ450>455-252115-
/O.CON.KPHI.GL.W.0010.000000T0000Z-120226T0600Z/
/O.NEW.KPHI.LO.Y.0001.120225T1900Z-120225T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
331 AM EST SAT FEB 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...
...LOW WATER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 PM EST THIS EVENING.

* WINDS...WEST 25 TO 35 KT WITH GUSTS TO 45 KT.

* SEAS...4 TO 8 FEET.

* WATER LEVELS...WILL DROP TO AROUND 2 FEET BELOW MEAN LOWER LOW
  WATER AT THE TIME OF LOW TIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ430-431-252115-
/O.CON.KPHI.GL.W.0010.000000T0000Z-120226T0600Z/
/O.NEW.KPHI.LO.Y.0001.120225T2100Z-120226T0200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
331 AM EST SAT FEB 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...
...LOW WATER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 PM EST THIS EVENING.

* WINDS...WEST 20 TO 30 KT WITH GUSTS TO AROUND 40 KT.

* SEAS...2 TO 5 FEET.

* WATER LEVELS...WILL DROP TO AROUND 2 FEET BELOW MEAN LOWER LOW
  WATER AT THE TIME OF LOW TIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

RPW
4 follow-up statements
395 
WHUS71 KPHI 251524
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 AM EST SAT FEB 25 2012

ANZ450>455-252115-
/O.CON.KPHI.GL.W.0010.000000T0000Z-120226T0600Z/
/O.CON.KPHI.LO.Y.0001.120225T1900Z-120225T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1024 AM EST SAT FEB 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 6 PM EST THIS EVENING...

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...4 TO 7 FEET.

* WATER LEVELS...WILL DROP TO AROUND 2 FEET BELOW MEAN LOWER LOW 
  WATER AT THE TIME OF LOW TIDE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ430-431-252115-
/O.CON.KPHI.GL.W.0010.000000T0000Z-120226T0600Z/
/O.CON.KPHI.LO.Y.0001.120225T2100Z-120226T0200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1024 AM EST SAT FEB 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 9 PM EST THIS EVENING...

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...2 TO 5 FEET.

* WATER LEVELS...WILL DROP TO AROUND 2 FEET BELOW MEAN LOWER LOW 
  WATER AT THE TIME OF LOW TIDE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$
687 
WHUS71 KPHI 252030
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EST SAT FEB 25 2012

ANZ450>455-260600-
/O.CON.KPHI.GL.W.0010.000000T0000Z-120226T0600Z/
/O.CON.KPHI.LO.Y.0001.000000T0000Z-120225T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EST SAT FEB 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS...WEST 25 TO 30 KT WITH GUSTS TO AROUND 40 KT.

* SEAS...5 TO 7 FEET.

* WATER LEVELS...LOWERING TO 1.5 TO 2 FEET BELOW MEAN LOWER LOW
  WATER AT THE TIME OF LOW TIDE INTO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ430-431-260600-
/O.CON.KPHI.GL.W.0010.000000T0000Z-120226T0600Z/
/O.CON.KPHI.LO.Y.0001.120225T2100Z-120226T0200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
330 PM EST SAT FEB 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...WEST 20 TO 30 KT WITH GUSTS TO 40 KT.

* SEAS...2 TO 5 FEET.

* WATER LEVELS...LOWERING TO 1.5 TO 2 FEET BELOW MEAN LOWER LOW
  WATER AT THE TIME OF LOW TIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GORSE
802 
WHUS71 KPHI 252337
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
637 PM EST SAT FEB 25 2012

ANZ430-431-260600-
/O.CON.KPHI.GL.W.0010.000000T0000Z-120226T0600Z/
/O.CON.KPHI.LO.Y.0001.000000T0000Z-120226T0200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
637 PM EST SAT FEB 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...2 TO 4 FEET.

* WATER LEVELS...LOWERING TO 1.5 TO 2 FEET BELOW MEAN LOWER LOW 
  WATER AT THE TIME OF LOW TIDE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ450>455-260600-
/O.CON.KPHI.GL.W.0010.000000T0000Z-120226T0600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
637 PM EST SAT FEB 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WINDS...NORTHWEST 25 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
935 
WHUS71 KPHI 260207
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
907 PM EST SAT FEB 25 2012

ANZ430-431-260600-
/O.EXP.KPHI.LO.Y.0001.000000T0000Z-120226T0200Z/
/O.NEW.KPHI.LO.Y.0002.120226T0207Z-120226T0400Z/
/O.CON.KPHI.GL.W.0010.000000T0000Z-120226T0600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
907 PM EST SAT FEB 25 2012

...LOW WATER ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING.

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...2 TO 4 FEET.

* WATER LEVELS...AROUND 2 TO 2.5 FEET BELOW MEAN LOWER LOW WATER
  AT THE TIME OF LOW TIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ450>455-260600-
/O.CON.KPHI.GL.W.0010.000000T0000Z-120226T0600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
907 PM EST SAT FEB 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WINDS...NORTHWEST 25 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Feb 25, 3:12 AM EST, 19 minutes earlier.

Area forecast discussion, Feb 25, 3:12 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 AM EST SAT FEB 25 2012

.SYNOPSIS...
LOW PRESSURE DEEPENING OFF THE NEW ENGLAND COAST EARLY THIS MORNING
WILL TRACK IN THE CANADIAN MARITIMES THIS AFTERNOON. HIGH PRESSURE
OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD EAST...REACHING THE MID
ATLANTIC COAST MONDAY. A WEAK COLD FRONT WILL CROSS THE REGION
MONDAY NIGHT...FOLLOWED BY HIGH PRESSURE TUESDAY. A STRONG COLD
FRONT WILL APPROACH THE AREA WEDNESDAY...THEN CROSS THE REGION
WEDNESDAY NIGHT. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT FOR
THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
OUR WEATHER EVENT TODAY WILL BE THE WIND. THE STORM THAT BROUGHT
US THE RAIN YESTERDAY IS APPROACHING THE CANADIAN MARITIMES THIS
MORNING. AS IT CONTINUES TO MOVE OFF TO THE NORTHEAST AWAY FROM
OUR AREA, HIGH PRESSURE WILL MOVE IN FROM THE WEST. THE PRESSURE
GRADIENT BETWEEN THESE TWO SYSTEMS WILL PRODUCE GUSTY WEST WINDS
TODAY. WIND GUSTS COULD REACH OR EXCEED 40 MPH FROM LATER THIS
MORNING INTO THE EVENING HOURS. A WIND ADVISORY IS IN EFFECT
UNTIL 7 PM TODAY FOR THE ENTIRE FORECAST AREA. TEMPERATURES WILL
BE SEASONABLE FOR THIS TIME OF YEAR WITH HIGHS RANGING FROM THE
MID 30S NORTH TO THE UPPER 40S SOUTH. BUT THE WIND WILL MAKE IT
FEEL LIKE ITS IN THE 20S NORTH AND MAINLY 30S ELSEWHERE. SKIES
WILL BE PARTLY TO MOSTLY SUNNY SOUTH AND PARTLY CLOUDY TO CLOUDY
NORTH. THERE WILL BE OCCASIONAL SNOW SHOWERS OR FLURRIES IN THE
NORTHERN MOUNTAINS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE PRESSURE GRADIENT WILL BEGIN TO RELAX A BIT TONIGHT AS THE
HIGH PRESSURE SYSTEM TO OUR WEST MOVES CLOSER TO OUR AREA. WINDS
WILL DIMINISH SLOWLY OVERNIGHT WITH MOST OF THE GUSTS DROPPING
OFF BY OR SHORTLY AFTER MIDNIGHT. SKIES WILL BECOME MOSTLY CLEAR
AND TEMPERATURES WILL BOTTOM OUT IN THE UPPER TEENS AND 20S.
&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
A FAIRLY QUIET PERIOD FOR THE MOST PART...WITH THE MOST ACTIVE
PERIOD BEING WEDNESDAY INTO WEDNESDAY NIGHT.

THE GRADIENT COULD SUPPORT 25 MPH WIND GUSTS SUNDAY MORNING...BUT AS
HIGH PRESSURE BUILDS TO THE EAST SOUTH OF THE AREA...THE GRADIENT
SHOULD RELAX IN THE AFTERNOON. CONVECTIVE TEMPERATURES SEEM TO BE
OUT OF REACH BY SOMETIME IN THE AFTERNOON...SO MOSTLY SUNNY SHOULD
DO IT.

THE COOLEST DAY OF THE LONG TERM SHOULD BE SUNDAY. 850 MB
TEMPERATURES SUPPORT HIGHS FROM THE MID 30S NORTH TO THE UPPER 40S
SOUTH. THE MOS BLEND SHOULD SUFFICE FOR HIGHS...SINCE IT APPEARS TO
BE IN LINE WITH THE ABOVE THINKING.

DIMINISHING WINDS AND MAINLY CLEAR SKIES SHOULD RESULT IN GOOD
RADIATIONAL COOLING CONDITIONS IN PROTECTED LOCATIONS (SUCH AS THE
PINE BARRENS IN NEW JERSEY). FOR THE MOST PART...THE MOS BLEND
SHOULD BE OK FOR MOST PLACES...BUT FOR PROTECTED LOCATIONS THESE
NUMBERS WERE DROPPED BY 3 TO 8 DEGREES.

MID LEVEL MOISTURE STARTS TO INCREASE MONDAY IN THE WARM AIR
ADVECTION AHEAD OF A NORTHERN STREAM SHORT WAVE. SINCE THE AIRMASS
IS DRY TO START...SO MOST OF THE MOISTURE SHOULD GO INTO HIGH AND
MID LEVEL CLOUDS...MAINLY ACROSS THE NORTH. AS WINDS SHIFT MONDAY
AFTERNOON...THE LOWER LEVELS WARM...AND OUTSIDE OF THE INFLUENCE OF
THE TERRAIN AND THE WATER...GFS MOS NUMBERS LOOK BETTER FOR HIGHS.

THE NORTHERN STREAM SHORT WAVE SHOULD PASS THROUGH NEW ENGLAND
MONDAY NIGHT. THE WARM AIR ADVECTION MAXIMIZES NORTH OF THE
AREA...SO FOR NOW THE FRONTAL PASSAGE APPEARS TO BE DRY. THERE IS
SOME COLD AIR ADVECTION BEHIND THE FRONT...AND THIS COULD TRANSLATE
IN TO GUSTY NORTHWEST WINDS IN THE HIGHER TERRAIN. IN ADDITION...THE
UPSLOPE FLOW COULD RESULT IN CLOUDS IN THE TERRAIN...AND PERHAPS
SOME SNOW SHOWERS NEAR KMPO.

THE MID LEVEL FLOW QUICKLY BECOMES QUASI ZONAL IN THE MID LEVELS
TUESDAY...WITH RISING HEIGHTS. THE COLD AIR ADVECTION BEHIND THE
FRONT AND SHORT WAVE ENDS TUESDAY MORNING...AND ANY GUSTINESS TO THE
WIND SHOULD END AS WELL.  850 MB TEMPERATURES SUGGEST HIGHS ABOVE
NORMAL ONCE AGAIN.

WARM AIR ADVECTION SHOULD MOISTEN THE COLUMN TUESDAY NIGHT...BUT AT
THIS POINT ANY LIGHT PRECIPITATION SHOULD OCCUR AFTER MIDNIGHT. DRY
IS COLD THIS TIME OF YEAR...AND EVAPORATIVE COOLING COULD PRESENT
SOME PRECIPITATION TYPE PROBLEMS ACROSS THE TERRAIN. THE WARM AIR
ADVECTION APPEARS TO BE IMPRESSIVE...BUT NO SIGNATURES THIS FAR OUT
OF ANY ORGANIZATION TO THE PRECIPITATION. STILL...ACCUMULATING SNOW
IS POSSIBLE IN THE HIGHER TERRAIN...AND SNOW AND SLEET WHERE ADDED
TO THE FORECAST FOR TUESDAY NIGHT.

WEDNESDAY SHOULD BE THE MOST ACTIVE DAY OF THE WEEK. THE OVERRUNNING
PRECIPITATION PROBABLY PEAKS DURING THE MORNING HOURS NORTH OF A
WARM FRONT THAT LOOKS TO BISECT THE AREA. MID RANGE MODELS ARE
SUGGESTING A STABLE SURFACE WAVE COULD DEVELOP ON THE FRONT...
HALTING ITS MOVE NORTH. IF THIS OCCURS...HIGHS FOR WEDNESDAY COULD
BE TOO HIGH...AND THE POTENTIAL FOR WINTRY WEATHER IN THE TERRAIN
COULD EXTEND INTO WEDNESDAY MORNING.

MODELS ARE ALL SHOWING SOME VERSION OF A LOW LEVEL JET LATE IN THE
DAY OR WEDNESDAY EVENING ACROSS SOUTHERN ZONES. THE LOW LEVEL JET
WILL PROBABLY BE THE FOCAL POINT FOR CONVECTIVE TYPE PRECIPITATION
AHEAD OF A STRONG COLD FRONT WEDNESDAY EVENING. AT THIS DISTANCE...
BULK SHEAR APPEARS TO BE GOOD...BUT INSTABILITY MARGINAL (WHICH IS
TYPICAL FOR THE END OF THE COOL SEASON). TOO EARLY TO MENTION
THUNDER YET...BUT AS PRECIPITABLE WATER VALUES PEAK NEAR 1.50 INCHES
(WHICH IS 2 TO 3 STANDARD DEVIATIONS ABOVE NORMAL)...THERE IS A
HEAVY RAIN THREAT. IN ADDITION...THERE COULD BE SOME WIND
ISSUES...BUT THIS WILL BE PREDICATED ON THE POSITION OF THE WARM
FRONT...WHICH CAN BE PROBLEMATIC (TO SAY THE LEAST) THIS TIME OF
YEAR.

THE SHORT WAVE EXITS THURSDAY MORNING...AS THE MID LEVEL FLOW
BECOMES QUASI ZONAL ONCE AGAIN. THURSDAY LOOKS A BIT COOLER WITH THE
POTENTIAL FOR WEST TO NORTHWEST GUSTINESS DURING THE DAY. FRIDAY
LOOKS WARMER AND DRY...BEFORE ANOTHER SYSTEM APPROACHES NEXT
WEEKEND.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS RETURNED TO THE FORECAST AREA OVERNIGHT AS YESTERDAYS
STORM AND FRONTAL SYSTEM PULL AWAY TO THE NORTHEAST. SKIES ARE
MOSTLY CLEAR OVER MUCH OF THE AREA EARLY THIS MORNING, ALTHOUGH
SCT TO BKN SC ARE OCCURRING IN SOME OF OUR NORTHERN AND WESTERN
AREAS. THE WIND WILL CONTINUE TO BE THE MAIN WEATHER FACTOR TODAY.
WHILE SPEEDS HAVE DROPPED OFF JUST A BIT EARLY THIS MORNING, THEY
WILL INCREASE AGAIN BY MID OR LATE MORNING. SUSTAINED W WINDS WILL
RUN IN THE LOWER TO MID 20S WITH GUSTS APPROACHING 40 KT. THE
STRONG WINDS AND COLD AIR ADVECTION WILL CAUSE THE SC TO OVERSPREAD
MUCH OF THE AREA TODAY. SNOW SHOWERS OR FLURRIES SHOULD BE LIMITED
TO OUR NORTHERN AND WESTERN SECTIONS. ONCE THE SUN SETS, WINDS WILL
BEGIN TO DIMINISH AND SKIES WILL CLEAR. MOST OF THE WINDS GUSTS
SHOULD BE GONE BY OR SHORTLY AFTER MIDNIGHT.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED SUNDAY...AS HIGH PRESSURE BUILDS EAST
SOUTH OF THE AREA. WEST TO NORTHWEST WINDS COULD GUST TO 25 KNOTS
DURING THE MORNING AND EARLY AFTERNOON...THEN DIMINISH BY LATE IN
THE DAY. WITH HIGH PRESSURE IN CONTROL...VFR CONDITIONS ARE EXPECTED
SUNDAY NIGHT AND MONDAY.

A WEAK COLD FRONT WILL CROSS THE AREA MONDAY NIGHT...BUT AT THIS
POINT IT APPEARS AS THOUGH THERE WILL BE LITTLE IN THE WAY OF
SENSIBLE WEATHER...SO VFR CONDITIONS ARE EXPECTED. WEST TO NORTHWEST
WINDS COULD GUST TO 25 KNOTS FOR A TIME BEHIND THE FRONT LATE MONDAY
NIGHT AND TUESDAY MORNING.

A WARM FRONT WILL APPROACH THE AREA TUESDAY NIGHT...BUT AT THIS
DISTANCE TUESDAY NIGHT APPEARS AS THOUGH IT WILL BE VFR. OVERRUNNING
PRECIPITATION IS POSSIBLE WEDNESDAY...AND IN THE VICINITY OF THE
FRONT MVFR CONDITIONS ARE EXPECTED...WITH IFR CONDITIONS POSSIBLE.
WHILE IT IS A DISTANCE AWAY...A LOW LEVEL JET COULD RESULT IN LOW
LEVEL WIND SHEAR...AND THE JET COULD HELP FUEL SOME THUNDERSTORMS.

&&

.MARINE...
THE PRESSURE GRADIENT BETWEEN THE DEPARTING STORM AND HIGH PRESSURE
PUSHING IN FROM THE WEST IS AND WILL CONTINUE TO PRODUCE STRONG
W WINDS TODAY. A GALE WARNING IS IN EFFECT ON ALL OF OUR WATERS
UNTIL 1 AM SUNDAY. THE WINDS HAVE KICKED UP THE SEAS TO 6 TO 8 FEET
ON THE OCEAN WATERS AND 2 TO 5 FEET ON DELAWARE BAY. THIS WILL
CONTINUE THROUGH THE DAY. WINDS AND SEAS WILL BEGIN TO LOWER TONIGHT
AS THE HIGH PRESSURE SYSTEM TO OUR WEST APPROACHES. ONCE THE GALE
WARNING COMES DOWN, A SMALL CRAFT ADVISORY WILL BE NEEDED LATER
TONIGHT.

THE GRADIENT COULD SUPPORT SMALL CRAFT WIND GUSTS SUNDAY MORNING...
BUT AS HIGH PRESSURE APPROACHES IN THE AFTERNOON...WINDS AND SEAS
SHOULD DROP BELOW SMALL CRAFT LEVELS. THE HIGH WILL CREST SOUTH OF
THE AREA SUNDAY NIGHT AND MONDAY...WITH WINDS AND SEAS REMAINING
BELOW SMALL CRAFT LEVELS DURING THAT TIME.

A WEAK COLD FRONT WILL CROSS THE WATERS LATE MONDAY NIGHT. AHEAD OF
THE FRONT...THE SOUTHWEST FLOW PROBABLY STAYS BELOW SMALL CRAFT
LEVELS BUT IT COULD GET CLOSE ON THE OCEAN. SEAS COULD GET CLOSE TO
5 FEET ACROSS THE NORTHERN OCEAN WATERS IN THE SOUTHWEST FETCH FOR A
TIME LATE MONDAY NIGHT.

BEHIND THE FRONT...THE LOW LEVEL PUSH COULD RESULT IN A PERIOD OF
SMALL CRAFT WEST NORTHWEST WINDS LATE MONDAY NIGHT AND TUESDAY
MORNING. HOWEVER...THE GRADIENT DROPS OFF IN THE AFTERNOON...AND
WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT LEVELS TUESDAY NIGHT
AND EARLY WEDNESDAY.

THE WIND FORECAST FOR WEDNESDAY WILL BE PROBLEMATIC. MID RANGE
MODELS ARE SHOWING A WARM FRONT APPROACHING FROM THE SOUTHWEST.
THERE IS SOME MODEL SPREAD WITH RESPECT TO JUST HOW FAR NORTH THE
FRONT GETS. IF IT REMAINS MOSTLY SOUTH OF THE WATERS WEDNESDAY...
WINDS AND SEAS COULD GET CLOSE TO SMALL CRAFT LEVELS IN THE EAST TO
SOUTHEAST FLOW.

MODELS ARE ALSO SHOWING A FAIRLY STRONG LOW LEVEL JET CROSSING THE
SOUTHERN WATERS WEDNESDAY AFTERNOON. AGAIN...DEPENDING ON THE
POSITION OF THE WARM FRONT...SOUTHERN OCEAN WATERS COULD SEE NEAR
GALE FORCE GUSTS FROM THE SOUTH AND SOUTHWEST WEDNESDAY AFTERNOON
AND EVENING AHEAD OF A STRONG COLD FRONT. CONFIDENCE IN THIS IS LOW
RIGHT NOW...GIVEN MODEL SPREAD ON THE WARM FRO

&&

.TIDES/LOW WATER...
WITH THE STRONG WESTERLY WINDS TODAY, TIDAL DEPARTURES WILL BECOME
INCREASINGLY NEGATIVE. IT NOW APPEARS THAT BLOWOUT CONDITIONS WILL
LIKELY OCCUR AROUND THE TIME OF LOW TIDE THIS AFTERNOON AND EVENING.
FOR THIS REASON, A LOW WATER ADVISORY HAS BEEN ISSUED ALONG OUR
NEW JERSEY AND DELAWARE OCEAN FRONTS FROM 2 PM TO 6 PM AND ON
DELAWARE BAY FROM 4 PM TO 9 PM. WATER LEVELS WILL REMAIN VERY LOW
WELL INTO TONIGHT AND IT REMAINS A POSSIBILITY THAT THE SUNDAY
MORNING LOW TIDE CYCLE COULD ALSO SEE BLOWOUT OR NEAR BLOWOUT
CONDITIONS. WE WILL CONTINUE TO MONITOR THE SITUATION AND ISSUE
APPROPRIATE STATEMENTS OR ADVISORIES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR PAZ054-055-
     060>062-067>071.
NJ...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR NJZ001-007>010-
     012>027.
DE...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MDZ008-012-015-
     019-020.
MARINE...LOW WATER ADVISORY FROM 2 PM THIS AFTERNOON TO 6 PM EST THIS
     EVENING FOR ANZ450>455.
     GALE WARNING UNTIL 1 AM EST SUNDAY FOR ANZ430-431-450>455.
     LOW WATER ADVISORY FROM 4 PM THIS AFTERNOON TO 9 PM EST THIS
     EVENING FOR ANZ430-431.

&&

SYNOPSIS...HAYES
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...HAYES
AVIATION...HAYES/RPW
MARINE...HAYES/RPW
TIDES/COASTAL FLOODING...RPW
Hazardous weather outlook, Feb 24, 3:35 PM EST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EST FRI FEB 24 2012

NJZ001-007>010-012>015-025-PAZ054-055-060>062-068-069-252045-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-COASTAL ATLANTIC-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-MONTGOMERY-BUCKS-
335 PM EST FRI FEB 24 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>024-026-027-PAZ067-070-071-
252045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
CHESTER-DELAWARE-PHILADELPHIA-
335 PM EST FRI FEB 24 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-252045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
335 PM EST FRI FEB 24 2012

...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 10:35 AM ESTSpecial Weather StatementPHICamden55 min
Feb 25, 4:14 PM ESTSpecial Weather StatementPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren2 hr
Feb 25, 8:35 AM ESTSpecial Weather StatementPHIBerks, Bucks55 min
Feb 25, 9:40 AM ESTSpecial Weather StatementPHIBerks, Bucks, Montgomery50 min

Nearby

Low Water Advisories in New Jersey, 2012Every low water advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.